| Model Number |
72401454 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) would not hold saline properly.The app was explanted and replaced with an inflatable penile prosthesis.There were no patient complications reported.
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.
Event or Problem Description